Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Errata for ``Character sheaves on disconnected groups, I"


Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 179-179
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-04-00247-X
Published electronically: May 21, 2004
Original Article: Represent. Theory 7 (2003), 374-403
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Character sheaves on disconnected groups, I, Represent. Theory 7 (2003), 374-403.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-04-00247-X
Received by editor(s): May 10, 2004
Published electronically: May 21, 2004
Article copyright: © Copyright 2004 American Mathematical Society